Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diabetes, on dialysis, pain, blerry, red eye, vomiting. Treatment?

my mother is a diabetic patient and she has been placed on dialysis. but she began complaining of having pains in her right eye and its has gotten worse , blerry and red. also she also complains of feeling weak and vommitting. what cna these complains mean and how do we solve them. also can you recommed a good hospital to go for treatment but i am in africa, nigeria. thanks
Asked On : Thu, 17 Oct 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
HI
Thank for asking to HCM
I can under stand your problem there, it could be conjunctivitis, only thing important is, to differentiate the causative factors, like virus, allergens, bacteria, and for that she need to be examined by ophthalmologist, on tentative base you can try some antiallergic and anti inflammatory eye preparation in form of drop (Nephazoline+pheniramine,,Flubiprofen) "DO NOT USE STEROID" unless advise by ophthalmologist, the chances of bacterial infection is more likely looking to her medical history, take good care of your mother Have nice day bye.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Michelle Gibson James's  Response
HI, thanks for using healthcare magic

Diabetes can be associated with complications in the eye. If she has kidney complications requiring dialysis then it is possible there are complications elsewhere such as the eye.
She may want to consult an opthalmologist for assessment.

Weakness and vomiting can be related to the kidney disease. These symptoms can also occur if there is any infections or if the blood sugar levels are high.
She would need to see her doctor who would take a through history, conduct a physical examination and possibly suggest blood tests .


I hope this helps
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor